Controlled S-Metric-Type Spaces and Applications to Fractional Integrals

Articles > Article · 2023

Authors: NİLAY EKİZ YAZICI, Özgür EGE, NABIL MLAIKI, AIMAN MUKHEIMER

Symmetry, Journal Indexed in SCI Expanded, International, WoS, 2023, vol 15, pp 1100-1100

DOI: 10.3390/sym15051100

Summary

In this paper, we introduce controlled S-metric-type spaces and give some of their properties and examples. Moreover, we prove the Banach fixed point theorem and a more general fixed point theorem in this new space. Finally, using the new results, we give two applications on Riemann–Liouville fractional integrals and Atangana–Baleanu fractional integrals.

View details